# SDR UPS08M52620

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Sparks
- Location: Exterinal Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPARKS/SMOKE FROM WING & RUNWAY TURNOFF LIGHT SWITCHES. OPEN
